MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION NOBLUS

FUJIFILM HEALTHCARE CORPORATION NOBLUS
Model Number N/A
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, fujifilm healthcare americas corporation (formerly hitachi healthcare americas corporation) received a complaint regarding noblus ultrasound.The site reported that a patient was under anesthesia and undergoing a prostate cryo procedure with a bi-place c41l47rp probe.Site technician turned on the noblus system and attached the probe.The system would not boot up ready and reported an error asking to "please wait until the error log is complete." a prompt would pop up with the option to hit "ok", and when he did, the system would shut down.Tech attempted to reboot several times, both with and without a probe attached, and even tried to replace the battery.Error persisted.The procedure was rescheduled.There were no side effects from the anesthesia and the patient was cleared to go home.There was no injury/harm or death reported with this event.During a retrospective review, it was discovered that the manufacturer had assessed this event as ae leading to serious injury; therefore an importer's mdr is being submitted.

Brand Name
NOBLUS
Common Device Name
NOBLUS
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 704
JA  277-0704
MDR Report Key13686566
Report Number1528028-2022-00014
Device Sequence Number1944430
Product Code IYN
UDI-Device Identifier04580292771704
UDI-Public(01)04580292771704(11)190419
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2021
Device Age1 YR
Event Location Outpatient Diagnostic Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale